Aa
A
A
Close
Avatar universal
itchy hot blistering hands
every year when the weather is hot my hands become really hot and itchy,i scrath them like mad and end up with blister filled with clear fluid,i can not keep my hands cool especially at night time,i cant sleep at night ive had this for about 15 years,i cant cope with it anymore,what could be causing this
Cancel
3 Answers
3 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
I cannot confirm anything without examination but it can be phytophotodermatitis, , pompholyx or contact dermatitis. Pompholyx primarily involves the hands and fingers and then may involve the feet. The first stage is acute and presents as itchy blisters on the hands, fingers and toes. Then the chronic stage shows more peeling, cracking, or crusting. Then the skin heals up, or the blistering may start again. The exact cause is not known and excessive sweating can be one of the reasons.
To confirm the diagnosis please get an examination done by a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Avatar universal
thankyou so much for your information,what you have said is exactly what happens to my hands and feet,i am so excited at the thought of a diagnoisis,if it is caused by excessive sweating is there anything to prevent this from happening thankyou again you have made my day.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
563773 tn?1374250139
Hello,
The exact cause is not known and excessive sweating can be one of the reasons. But some triggers like allergic reaction to soaps, detergents, foods, latex, nickel etc may trigger the symptoms. Apply some calamine lotion on the affected area and keep the area well moisturized. Use only thin applications of moisturizer ointments as excessive amounts of ointment may restrict breathing of the skin and aggravate the condition.

Topical steroids can be applied but they are available under prescription. Moreover to prevent infection, topical antibiotics may be needed. I suggest you to consult a dermatologist and get it evaluated.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
4851940 tn?1385441629
Blank
jemma116
United Kingdom